Articles with primary mathematical subject classification: 11G18

The Iwasawa $\mu$-invariant of $p$-adic Hecke $L$-functions

Pages 41-137 by Haruzo Hida | From volume 172-1

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent | From volume 173-1

Subvarieties of Shimura varieties

Pages 621-645 by Bas Edixhoven, Andrei Yafaev | From volume 157-2

On the generic part of the cohomology of compact unitary Shimura varieties

Pages 649-766 by Ana Caraiani, Peter Scholze | From volume 186-3

On torsion in the cohomology of locally symmetric varieties

Pages 945-1066 by Peter Scholze | From volume 182-3

Serre’s conjecture over $\mathbb F_9$

Pages 1111-1142 by Jordan S. Ellenberg | From volume 161-3